Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Swelling, tenderness on left side of groin, mild pain on left side of penis shaft. Causes?

A few weeks ago the left side of my groin area felt a bit swollen and tender. This went away after a day or two and came back some days later but has not happened since. Now I am feeling a few mildly painful and swollen looking areas on the left side of the shaft of my penis . I am married and have been with this same partner and nobody else for over 4 years. Any thoughts?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
If the swelling in the groin is seen on standing position and disappearing in lying down posture,it could be hernia.It needs operation.
If there are multiple swellings in the groin with pain,they are lymphnodes which get enlarged in infection.
Consult your surgeon and proceed.
Till then,use antibiotic like Cefpodoxime and anti inflammatory drug.
Wish you good health
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor